# SDR DALA2016040402506

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PREVIOUS REPAIR AND CHANNEL FLOOR PANEL 927E.  FLOOR PANEL 927E WAS REPLACED IAW SRM 51-10-4 AND 51-10-3, PAR 21 AND 14.
